# SDR SWAA2018072423710

- Difficulty date: July 18, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRAILING EDGE WING LOWER SKIN WAVY BOARD CRACKED APPROXIMATE WING STA ORSS 261.  R&R WIGGLE PLATE ASSEMBLY IAW SRM.
